MathSciNet Relay Station
MathSciNet bibliographic data
MR1670431 46B20 (46B10)
Veselý, Libor A geometric proof of a theorem about non-dual renormings. Proc. Amer. Math. Soc. 127 (1999), no. 9, 2807–2809.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement